Lamictal Withdrawal

0

Hey guys,
I was wondering whether anyone else has been on Lamictal and has gone through withdrawals. I was on an extremely high dosage of Wellbutrin (450 mg!) and had seizures and was put on Lamictal. I’ve been taking 200mg 2x per day for almost a year. I successfully weaned myself from Wellbutrin by taking it down 150 mg per week and am feeling better. I am going to talk to my doctor soon about weaning off of the Lamictal. How horrible are the withdrawal symptoms? I already get horrible headaches/migraines when i’m an hour or so too late taking it. I hate that doctors don’t mention anything about the addictive properties of anti-depressants or the major side-effects you may suffer from.

Category: asked July 7, 2015

1 Answer

1
You might want to consider that you're experiencing different than normal reactions to the medication. While those are symptoms they are not symptoms that happen to everyone. You should consult your doctor before making any further changes in your medication. They may be able to help you ween yourself off the medications more smoothly by prescribing a decreasing dose that's easier to cut down on.


<